# SDR DL757011474

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 46,060 hours, 23,087 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AHA1884
- Part serial: DL414
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP WORKER NOTICED SMALL GREASE FIRE ON NR 7 BRAKE UPON ARRIVAL. NO ABNORMAL BRAKE TEMPS NOTED BY CREW VIA COCKPIT INDICATIONS. REPLACED BRAKE ASSY. NO DAMAGE FOUND.
